Alert archive / Georgia / Flash Flood Warnings in 2007

Flash Flood Warning 11, NWS Charleston, SC

September 2, 2007Bryan County, Georgia

NWS Charleston, SC issued this flash flood warning at Sep 2, 2007, 1:07 AM EDT for Bryan County, Georgia. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2007, 1:07 AM EDT (05:07 UTC)
Expired
Sep 2, 2007, 8:00 AM EDT
In force
7 hr
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text
Flood severity
None

County Bryan County, GA

The radar

The Charleston,SC radar (KCLX), 89 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 4:42 AM EDTFLASH FLOODRichmond Hill, GACOUNTY WARNING POINT REPORTS THAT SEVERAL ROADS ARE STILL CLOSED AND UNDER WATER AS RAIN CONTINUES ACROSS THE COUNTY.
Sep 2, 7:50 AM EDTFLASH FLOODRichmond Hill, GACOUNTY WARNING POINT CONTINUES TO REPORT NUMEROUS ROAD CLOSURES ACROSS THE COUNTY...ESPECIALLY IN AND AROUND RICHMOND HILL. SEVERAL CARS HAVE BEEN STALLED AND STRANDED DUE TO THE FLOODING WATERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 215 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 5.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1360 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KCHS 020513
FFWCHS
GAC029-020900-
/X.NEW.KCHS.FF.W.0011.070902T0507Z-070902T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
107 AM EDT SUN SEP 2 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BRYAN COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 500 AM EDT

* AT 104 AM EDT...LAW ENFORCEMENT OFFICIALS REPORTED WIDESPREAD
  ROAD CLOSURES ACROSS THE COUNTY DUE TO FLOODING...ESPECIALLY
  IN THE RICHMOND HILL AREA. ALTHOUGH HEAVY RAINFALL HAS
  DIMINISHED...CONTINUED SHOWER ACTIVITY WILL MAINTAIN THE THREAT
  OF FLOODING THROUGH THE EARLY MORNING HOURS.

* FLASH FLOODING IS EXPECTED IN AND AROUND...
  BELFAST...KELLER...OAK LEVEL...FORT MCALLISTER...
  RABBIT HILL...AND BRISBON...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY
FOR HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. BE 
ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS AND FLASH FLOODS.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3176 8126 3181 8129 3186 8137 3194 8141
      3195 8147 3197 8147 3197 8157 3204 8162
      3211 8141 3191 8126 3190 8118 3186 8115
      3182 8117 3173 8116
TIME...MOT...LOC 0507Z 180DEG 0KT 3227 8238

$$
1 follow-up statement
000 
WGUS52 KCHS 020856
FFWCHS
GAC029-021200-
/X.EXT.KCHS.FF.W.0011.000000T0000Z-070902T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
451 AM EDT SUN SEP 2 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  BRYAN COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 800 AM EDT

* AT 449 AM EDT...LAW ENFORCEMENT OFFICIALS CONTINUE TO REPORT 
  WIDESPREAD ROAD CLOSURES ACROSS THE COUNTY DUE TO FLOODING...
  ESPECIALLY IN THE RICHMOND HILL AREA. ALTHOUGH THE HEAVIEST RAIN
  HAS ENDED...CONTINUED SHOWER ACTIVITY WILL MAINTAIN THE THREAT OF
  FLOODING.

* FLASH FLOODING IS EXPECTED IN AND AROUND...BELFAST...KELLER...
  OAK LEVEL...FORT MCALLISTER...RABBIT HILL...AND BRISBON...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3176 8126 3181 8129 3186 8137 3194 8141
      3195 8147 3197 8147 3197 8157 3204 8162
      3211 8141 3191 8126 3190 8118 3186 8115
      3182 8117 3173 8116
TIME...MOT...LOC 0851Z 180DEG 0KT 3227 8238

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 11:53 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 1, 11:53 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
1153 PM EDT SAT SEP 1 2007

.SYNOPSIS...
TODAY INTO TONIGHT...A SURFACE COOL FRONT APPROACHING FROM THE
NORTH...A SURFACE TROUGH TO THE SOUTH AND A TROUGH NEAR COASTAL
COUNTIES WILL COMBINE WITH A FLOW OF DEEP TROPICAL MOISTURE TO
PRODUCE UNSETTLED CONDITIONS THROUGH THE HOLIDAY WEEKEND. HIGH
PRESSURE WILL THEN BUILD INTO THE REGION FROM THE NORTH BY THE
MIDDLE OF NEXT WEEK...AND WILL REMAIN OVER THE REGION INTO NEXT
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
EXCESSIVE RAINS CONTINUE TO FALL IN COASTAL PORTIONS OF GEORGIA
THIS EVENING. INTENSITIES SHOULD WIND DOWN OVER LAND FOR A WHILE
OVERNIGHT...BUT THEN COME RIGHT BACK IN TOWARD MORNING. I DID BACK
DOWN A BIT ON THE POPS ELSEWHERE FOR THE OVERNIGHT HOURS...BUT
BROUGHT HIGHER CHANCES BACK IN AGAIN TOWARD MORNING ALONG THE SC
COAST. MOST AREAS NORTH AND WEST OF U.S. 17 SHOULD STAY RELATIVELY
DRY FOR THE NEXT FEW HOURS...WITH INTERIOR PORTIONS OF BRYAN AND
LIBERTY COUNTIES THE EXCEPTION AS MID LEVEL VORT WILL CONTINUE TO
DRAW MOISTURE INTO THAT AREA FROM THE ATLANTIC.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
EXPECT NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS SUNDAY...
WITH PWATS EXCEEDING 2 INCHES AND SYNOPTIC/MESOSCALE PARAMETERS
SUPPORTING LOCALLY EXCESSIVE RAINFALL. PRECIP COVERAGE MAY TAPER
SUNDAY NIGHT...BUT CONFIDENCE IN THIS SCENARIO REMAINS LOW.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
OVERALL GUIDANCE IS IN GOOD AGREEMENT THROUGH THE EXTENDED
PERIOD...WITH A FEW MINOR DIFFERENCES WITH HANDLING OF FRONTAL
BOUNDARY PROGRESSION IN THE LABOR DAY THROUGH TUESDAY TIME FRAME.

THE 12Z NAM SOLUTION IS MUCH FASTER THAN THE 12Z GFS...SUGGESTING A
POTENTIALLY DRY LABOR DAY. THE GFS IS SLOWER WITH PROGRESSING THE
FRONTAL BOUNDARY AS IT ALLOWS AN AREA OF LOW PRESSURE TO DEVELOP
ALONG IT AND PUSH EASTWARD INTO THE ATLANTIC. THIS SOLUTION IS
SUPPORTED BY THE 12Z ECMWF AND THE 12Z CANADIAN...SHIFTING THE
SYSTEM OFF THE SC/GA COAST MONDAY NIGHT AND ALLOWING DEEP LAYER RH
TO PUSH SOUTH OF THE REGION BY TUE AM. WILL FOLLOW CONSENSUS AND
KEEP HIGH CHC POPS GOING FOR MONDAY...WITH BEST PROBABILITIES CLOSER
TO THE COAST. AS THE AREA OF LOW PRESSURE PULLS AWAY FROM THE GA/SC
COAST MON NIGHT...HIGH PRESSURE WILL BEGIN TO BUILD FROM THE NORTH.
WILL CARRY SLGT CHC POPS MON NIGHT FOR ANY LINGERING SHWR/TSTM
ACTIVITY.

HIGH PRESSURE WILL THEN CONTINUE TO BUILD INTO THE REGION TUE
THROUGH SATURDAY. WILL CARRY SLGT CHC POPS TUESDAY ACROSS PORTIONS
OF SE GEORGIA CLOSEST TO DEEPER MOISTURE. ELSEWHERE...SURFACE
DEWPOINTS SHOULD FALL SUFFICIENTLY TO PRECLUDE ANY SHWRS/TSTMS FROM
DEVELOPING. WILL GO WITH A DRY FORECAST ACROSS THE AREA TUE NIGHT
AND WED AS DEEP MOISTURE REMAINS WELL SOUTH OF THE CWA. LONG NE
FETCH ON THE SOUTHERN END OF HIGH PRESSURE MAY ALLOW A SHWR/TSTM TO
ROLL IN OFF THE ATLANTIC WED NIGHT...SO WILL CARRY SLGT CHC POPS
FOR COASTAL GA ZONES.

HIGH PRESSURE WILL BUILD INTO THE WESTERN ATLANTIC THURSDAY THROUGH
SATURDAY...ALLOWING RETURN FLOW TO RE-ESTABLISH ITSELF OVER THE
AREA. AS SURFACE DEWPOINTS AND DEEP LAYER RH BEGIN TO INCREASE
ACROSS THE REGION...EXPECT A FEW MAINLY AFTERNOON/EVENING
SHWRS/TSTMS TO DEVELOP ALONG SEA BREEZE AS IT PUSHES INLAND...AND
WILL CARRY SLGT CHC POPS THU THROUGH SAT.

TEMPERATURES THROUGH THE EXTENDED ARE EXPECTED TO RUN CLOSE TO CLIMO.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
SIGNIFICANT RAIN HAS ENDED AT CHS FOR THE NEXT SEVERAL HOURS...BUT
I STILL EXPECT SOME PERIODS OF BR LOWERING VSBYS TO MVFR. CHANCE
OF RAIN PICKS UP AGAIN TOWARD MORNING.

SAV IS MORE DIFFICULT THIS EVENING AS VERY HEAVY RAIN IS LINGERING
JUST SOUTH AND EAST OF THE AIRPORT...BUT IS HAVING A HARD TIME
ACTUALLY MAKING IT TO THE FIELD. HAVE GONE GENERALLY EITHER TEMPO
OR PREVAILING MVFR OVERNIGHT DUE TO EITHER CIGS OR
VSBYS...ALTHOUGH CIGS LOOK TO BE THE MORE LIKELY CULPRIT.

EXTENDED AVIATION OUTLOOK...COULD BE LOOKING AT PROLONGED PERIODS
OF MVFR/IFR CONDITIONS INTO EARLY NEXT WEEK...WITH PWATS 2 TO 2.5
INCHES...STRONG MOISTURE CONVERGENCE AND GOOD LIFT EXPECTED.
IMPROVING CONDITIONS EXPECTED BY TUE AND WED.

&&

.MARINE...
WINDS OFF THE SURFACE ON THE 00Z SOUDNING AT CHS INDICATE THAT ALL
WATERS EXCEPT CHS HARBOR CAN EXPECT TO SEE SCEC WIND CRITERIA
OVERNIGHT. ON SUNDAY AND SUNDAY NIGHT THE SURFACE PRESSURE
GRADIENT SHOULD REMAIN RATHER TIGHT OVER THE WATERS...DUE IN PART
TO THE SURFACE BOUNDARY APPROACHING FROM THE NORTH AND IN PART TO
THE SW/NE TROUGH THAT WILL PERSIST OVER OR CLOSE TO THE WATERS.

HEAVY RAINS WILL CONTINUE REDUCE VSBYS TO LESS THAN 1 NM INTO AT
LEAST SUNDAY EVENING...AND WILL CONTINUE TO INCLUDE MENTION IN
HWO/FCST.

THE AREA OF LOW PRESSURE OFF THE SC/GA COAST...WILL CONTINUE TO PUSH
EASTWARD INTO THE ATLANTIC MON AND MON NIGHT. AS THE SYSTEM PUSHES
EASTWARD...HIGH PRESSURE WILL BUILD FROM THE NORTH...AND WILL REMAIN
THE DOMINANT WEATHER FEATURE THROUGH THE UPCOMING WORK WEEK. WILL
NEED TO MONITOR STRENGTH OF HIGH PRESSURE BUILDING FROM THE NORTH
WEDNESDAY THROUGH THURSDAY...AS SCEC OR SCA HEADLINES MAY BE
NECESSARY IF GRADIENT PINCHES ENOUGH. OTHERWISE...WINDS AND SEAS ARE
EXPECTED TO REMAIN BELOW HEADLINE CRITERIA MONDAY THROUGH THURSDAY.

RIP CURRENTS...LOCAL GUIDANCE...INCORPORATING ONSHORE WINDS AROUND
20 MPH WITH SWELL HEIGHTS LESS THAN 3 FT...YIELDED A LOW RISK OF
RIP CURRENTS SUNDAY. HOWEVER...EVEN SLIGHTLY HIGHER WINDS...OR
SLIGHTLY GREATER SWELL...WILL PUSH THE RISK INTO THE MODERATE
CATEGORY. THE SAME SCENARIO WILL HOLD TRUE FOR LABOR DAY.

&&

.TIDES/COASTAL FLOODING...
HIGH TIDES WILL REMAIN BELOW CRITICAL LEVELS AROUND MIDNIGHT
TONIGHT. IF THE ONSHORE FLOW BECOMES SUFFICIENTLY
STRONG...AFTERNOON HIGH TIDES COULD APPROACH SHALLOW COASTAL
FLOODING CRITERIA SUNDAY AND LABOR DAY...ESPECIALLY ON CHARLESTON
HARBOR. OTHERWISE...THE GREATEST CONCERN WILL REMAIN FOR AN
ENHANCED FLOOD THREAT IF HEAVY RAIN OCCURS WITH HIGH TIDES FOR THE
REST OF THE WEEKEND.

MINOR BEACH EROSION MAY OCCUR AROUND THE TIMES OF HIGH TIDE
TONIGHT THROUGH LABOR DAY. WILL MAINTAIN MENTION IN THE HWO.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR GAZ099>101-114>119-
     137>141.
SC...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR SCZ047>051.
MARINE...NONE.

&&

ALSHEIMER
Hazardous weather outlook, Sep 1, 11:33 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1133 PM EDT SAT SEP 1 2007

GAZ087-088-SCZ040-042>045-021000-
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
BERKELEY-
1133 PM EDT SAT SEP 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAVY RAIN...THUNDERSTORMS MAY PRODUCE LOCALLY EXCESSIVE RAINFALL
SUNDAY. FLOOD WATCHES...FLASH FLOOD WARNINGS OR FLOOD ADVISORIES
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ099>101-114>119-137>141-SCZ047>051-021000-
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-
INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-
INLAND MCINTOSH-COASTAL MCINTOSH-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1133 PM EDT SAT SEP 1 2007

...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

RIP CURRENTS...THERE MAY BE AN ENHANCED RISK OF RIP CURRENTS
ON AREA BEACHES SUNDAY THROUGH LABOR DAY...DUE TO PERSISTENT
ONSHORE WINDS AND SMALL SWELL.

COASTAL FLOODING AND BEACH EROSION...THE COMBINATION OF INCREASING
ONSHORE WINDS...BUILDING SURF AND PERIODS OF HEAVY RAIN MAY
PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION THROUGH
LABOR DAY...ESPECIALLY AROUND THE TIMES OF HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO PLEASE RELAY ANY REPORTS OF FLOODING...BEACH
EROSION OR RIP CURRENTS TO YOUR NATIONAL WEATHER SERVICE IN
CHARLESTON.

AMZ330-350-352-354-370-374-021000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SOUTH SANTEE RIVER SC TO SAVANNAH GA EXTENDING FROM
20 NM TO 40 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1133 PM EDT SAT SEP 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

HEAVY RAIN...THUNDERSTORMS MAY PRODUCE VERY HEAVY
RAIN...OCCASIONALLY REDUCING VISIBILITY TO BELOW 1 NM. STRONGER
THUNDERSTORMS MAY ALSO PRODUCE WIND GUSTS EXCEEDING 25 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAVY RAIN...THUNDERSTORMS MAY PRODUCE VERY HEAVY RAIN
SUNDAY...OCCASIONALLY REDUCING VISIBILITY TO BELOW 1 NM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...WE DO
REQUEST ANY MARINE OBSERVATIONS.

33

In the hours before

Local storm report, Sep 2, 12:50 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1250 AM EDT SUN SEP 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 AM     FLASH FLOOD      N RICHMOND HILL         31.94N 81.30W
09/02/2007                   BRYAN              GA   COUNTY OFFICIAL

            COUNTY WARNING POINT REPORTS 10 ROADS STILL CLOSED ACROSS
            THE COUNTY DUE TO FLOODING.

&&

33

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 9:56 PM EDTAreal Flood AdvisoryCHSLiberty2 hr
Sep 2, 4:59 AM EDTAreal Flood AdvisoryCHSLiberty, McIntosh91 min
Sep 2, 7:54 AM EDTFlash Flood WarningCHSBryan4 hr
Sep 2, 8:21 AM EDTAreal Flood AdvisoryCHSChatham99 min
Sep 2, 9:57 AM EDTAreal Flood AdvisoryCHSChatham2 hr
Sep 2, 11:39 AM EDTFlash Flood WarningCHSBryan3 hr
Sep 2, 11:48 AM EDTAreal Flood AdvisoryCHSChatham3 hr
Sep 2, 2:40 PM EDTAreal Flood AdvisoryCHSChatham2 hr

Nearby

Flash Flood Warnings in Georgia, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.